# SDR FDEA201706191698

- Difficulty date: June 19, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 79,950 hours, 14,517 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E SKIN SUPPORT BEADED DOUBLER FOUND CRACKED AT XOS 642.  REPAIRED IAW SRM 57-40 -02-2R, FIGURE 203, REPAIR 15.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
